# SDR AALA20141217002

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 46,593 hours, 7,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMER LIGHT INOPERATIVE.  RE LAMPED EXTERNAL EMER LIGHT AT L1 DOOR IAW AMM 33-51-00.  SYS CHECKED NORMAL.
